# SDR UIEA2017040200460

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 74,775 hours, 9,409 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Igniter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE RT ENG IGNITER NR 1.  AN AUDIBLE TEST OF IGNITION SYSTEM CARRIED OUT IAW AMM 74-00-00-705,  TEST PASSED.  ENGINE RUN PERFORMED IAW 71-00-00.  ALL INDICATIONS SATISFACTORY.
